Sankar P Dutta

If you made any changes in Pure these will be visible here soon.

Research Output

  • 35 Article
  • 1 Other chapter contribution
  • 1 Editorial
  • 1 Review article
2016

The monomial conjecture and order ideals II

Dutta, S. P., May 15 2016, In : Journal of Algebra. 454, p. 123-138 16 p.

Research output: Contribution to journalArticle

2015

On a consequence of the order ideal conjecture

Dutta, S. P., Mar 1 2015, In : Journal of Pure and Applied Algebra. 219, 3, p. 482-487 6 p.

Research output: Contribution to journalArticle

On modules of finite projective dimension

Dutta, S. P., Jan 1 2015, In : Nagoya Mathematical Journal. 219, 1, p. 87-111 25 p.

Research output: Contribution to journalArticle

2013

Intersection multiplicity on blow-ups

Dutta, S. P., Mar 25 2013, In : Journal of Algebraic Geometry. 22, 1, p. 85-103 19 p.

Research output: Contribution to journalArticle

The monomial conjecture and order ideals

Dutta, S. P., Jun 1 2013, In : Journal of Algebra. 383, p. 232-241 10 p.

Research output: Contribution to journalArticle

2008

Intersection multiplicities, the canonical element conjecture, and the syzygy problem

Dutta, S. P. & Griffith, P., Sep 9 2008, In : Michigan Mathematical Journal. 57, 1, p. 227-247 21 p.

Research output: Contribution to journalArticle

Intersection multiplicity of Serre on regular schemes

Dutta, S. P., Feb 15 2008, In : Journal of Algebra. 319, 4, p. 1530-1554 25 p.

Research output: Contribution to journalArticle

2007

A connection between two sets of conjectures

Dutta, S. P., 2007, In : Math. Student. Special Centenary Volume, p. 71-80 (2008)

Research output: Contribution to journalArticle

Foreword [Special issue in honor of Phil Griffith]

Avramov, L. L., Dutta, S. P. & Foxby, H-B. R., 2007, In : Illinois Journal of Mathematics. 51, 1, p. v

Research output: Contribution to journalArticle

Illinois Journal of Mathematics: Foreword

Avramov, L. L., Dutta, S. P. & Foxby, H. B., Mar 1 2007, In : Illinois Journal of Mathematics. 51, 1, p. v

Research output: Contribution to journalEditorial

On efficient generation of pull-back of $T_Bbb P^n(-1)$

Dutta, S. P., 2007, In : Illinois Journal of Mathematics. 51, 1, p. 57-65 9 p.

Research output: Contribution to journalArticle

On efficient generation of pull-back of T ℙn (-1)

Dutta, S. P., Mar 1 2007, In : Illinois Journal of Mathematics. 51, 1, p. 57-65 9 p.

Research output: Contribution to journalArticle

2005

A special case of positivity (II)

Dutta, S. P., Jul 1 2005, In : Proceedings of the American Mathematical Society. 133, 7, p. 1891-1896 6 p.

Research output: Contribution to journalArticle

2004

Intersection multiplicity of modules in the positive characteristics

Dutta, S. P., Oct 1 2004, In : Journal of Algebra. 280, 1, p. 394-411 18 p.

Research output: Contribution to journalArticle

On negativity of higher euler characteristics

Dutta, S. P., Dec 1 2004, In : American Journal of Mathematics. 126, 6, p. 1341-1354 14 p.

Research output: Contribution to journalArticle

2003

On modules of finite projective dimension over complete intersections

Dutta, S. P., Jan 1 2003, In : Proceedings of the American Mathematical Society. 131, 1, p. 113-116 4 p.

Research output: Contribution to journalArticle

2001

Splitting of local cohomology of syzygies of the residue field

Dutta, S. P., Oct 1 2001, In : Journal of Algebra. 244, 1, p. 168-185 18 p.

Research output: Contribution to journalArticle

2000
1998

A characterization of Gorenstein rings in characteristic p (> 0)

Dutta, S. P., Dec 1 1998, In : Proceedings of the American Mathematical Society. 126, 6, p. 1637-1643 7 p.

Research output: Contribution to journalArticle

A note on the monomial conjecture

Dutta, S. P., 1998, In : Transactions of the American Mathematical Society. 350, 7, p. 2871-2878 8 p.

Research output: Contribution to journalArticle

Open Access
1997

Dualizing complex and the canonical element conjecture II

Dutta, S. P., Aug 1997, In : Journal of the London Mathematical Society. 56, 1, p. 49-63 15 p.

Research output: Contribution to journalReview article

1996

A characterization of systems of parameters

Dutta, S. P. & Roberts, P. C., Dec 1 1996, In : Proceedings of the American Mathematical Society. 124, 3, p. 671-675 5 p.

Research output: Contribution to journalArticle

Ext and Frobenius, II

Dutta, S. P., Dec 15 1996, In : Journal of Algebra. 186, 3, p. 724-735 12 p.

Research output: Contribution to journalArticle

1995

On chow groups and intersection multiplicity of modules, II

Dutta, S. P., Jan 15 1995, In : Journal of Algebra. 171, 2, p. 370-382 13 p.

Research output: Contribution to journalArticle

1994

Dualizing Complex and the Canonical Element Conjecture

Dutta, S. P., Dec 1994, In : Journal of the London Mathematical Society. 50, 3, p. 477-487 11 p.

Research output: Contribution to journalArticle

On the canonical element conjecture II

Dutta, S. P., May 1 1994, In : Mathematische Zeitschrift. 216, 1, p. 379-388 10 p.

Research output: Contribution to journalArticle

1993

A note on chow groups and intersection multiplicity of modules

Dutta, S. P., Oct 15 1993, In : Journal of Algebra. 161, 1, p. 186-198 13 p.

Research output: Contribution to journalArticle

1989

Ext and frobenius

Dutta, S. P., Nov 15 1989, In : Journal of Algebra. 127, 1, p. 163-177 15 p.

Research output: Contribution to journalArticle

Syzygies and homological conjectures

Dutta, S. P., 1989, Commutative algebra (Berkeley, CA, 1987). Springer New York LLC, Vol. 15. p. 139-156 18 p. (Math. Sci. Res. Inst. Publ.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1988

A special case of positivity

Dutta, S. P., Jun 1988, In : Proceedings of the American Mathematical Society. 103, 2, p. 344-346 3 p.

Research output: Contribution to journalArticle

1987

On the canonical element conjecture

Dutta, S. P., Jan 1 1987, In : Transactions of the American Mathematical Society. 299, 2, p. 803-811 9 p.

Research output: Contribution to journalArticle

1985

A note on a question of bass

Dutta, S. P., Aug 1985, In : Transactions of the American Mathematical Society. 290, 2, p. 691-700 10 p.

Research output: Contribution to journalArticle

Generalized intersection multiplicities of modules. II

Dutta, S. P., Feb 1985, In : Proceedings of the American Mathematical Society. 93, 2, p. 203-204 2 p.

Research output: Contribution to journalArticle

Modules of finite projective dimension with negative intersection multiplicities

Dutta, S. P., Hochster, M. & McLaughlin, J. E., Jun 1 1985, In : Inventiones Mathematicae. 79, 2, p. 253-291 39 p.

Research output: Contribution to journalArticle

1983

Frobenius and multiplicities

Dutta, S. P., Dec 1983, In : Journal of Algebra. 85, 2, p. 424-448 25 p.

Research output: Contribution to journalArticle

Generalized intersection multiplicities of modules

Dutta, S. P., Apr 1983, In : Transactions of the American Mathematical Society. 276, 2, p. 657-669 13 p.

Research output: Contribution to journalArticle

Symbolic powers, intersection multiplicity, and asymptotic behaviour of tor

Dutta, S. P., Oct 1983, In : Journal of the London Mathematical Society. S2-28, 2, p. 261-281 21 p.

Research output: Contribution to journalArticle

Weak linking and multiplicities

Dutta, S. P., Feb 1983, In : Journal of Pure and Applied Algebra. 27, 2, p. 111-130 20 p.

Research output: Contribution to journalArticle